# SDR CALA2025082007984

- Difficulty date: August 8, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N37537
- Make and model: Boeing 737-9
- Aircraft serial: 66607
- Aircraft time: 10,600 hours, 3,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3230
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS CONTACT WITH BELT LOADER TO AFT SIDE OF AFR CARGO DOOR CUTOUTUPDATE TO ADD PHOTOS ESC/TOMC REQUEST: PLEASE PROVIDE DAMAGE LENGTH AND WIDTH, VERIFY NO PULLED FASTENERS, PROVIDE A PICTURE OF THE INTERNAL SKIN SHOWING ANY DAMAGE OR VERIFYING NO DAMAGE EXIST TO THE INTERNAL SKIN, AND PERFORM 10X MAGNIFICATION TO VERIFY NO CRACKS EXIST. MORE PICS LENGTH IS 1.5 INCHES LONG AND .5 WIDE AS LOOKED AT FACING THE DOOR CUT OUT. SKIN DISTORTION(BULGE) IS 1/8 AS OBSERVED FACING AFT AT LAP JOINT. NO CRACKS NOTED WITH 10X MAGNIFICATION. NO PULLED FASTENERS. TOMC LOCKED FOR MX FERRY FLIGHT ACC0MPLISHED HFEC INSP OF THE UPR AND LWR SKIN SURFACES, FILLER AND BEARSTRAP EDGES WITH NO REPORTABLE DEFETCS. REF AVO14892 STEP 7. REF B737MAX NDT PART 6 51-00-00 PROC 23. ACCOMPLISHED HFEC COUNTERSINK INSP OF ALL REMOVED FASTENERS WITH NO REPORTABLE DEFECTS PER AVO14892 STEP 8. REF B737MAX NDT PART 6 53-30-00 PROC 3. ACCOMPLISHED HFEC HOLE PROBE INSP OF ALL REMOVED FASTENER HOLES WITH NO REPORTABLE DEFECTS PER AVO14892 STEP 9. REF B737MAX NDT PART 6 51-00-00 PROC 16. ACCOMPLISHED MFEC SUBSURFACE CRACK INSP OF UPR AND LWR SKIN INTERIOR AND EXTERIOR AREAS WITH NO REPORTABLE DEFECTS. PER AVO 14892 STEP 10. REF B737MAX NDT PART 6 53-30-00 PROC 6. C/W STEPS OF AVO14892 1,2,3,4,5,6. ACCOMPLISHED A DETAILED VISUAL INSPECTION. NO DAMAGE TO UPPER SKIN. REMOVED FASTENERS ADJACENT TO DAMAGE AERA. REF STEP 6 OF AVO14892, UTILIZING FIG 103REOPEN RFD U172427 09AUG25
